MAUDE Adverse Event Report: MANOMETER TRAY STERILE 10/BX - 4330; MANOMETER, BLOOD-PRESSURE, VENOUS

MANOMETER TRAY STERILE 10/BX - 4330; MANOMETER, BLOOD-PRESSURE, VENOUS
Model Number 4330
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial emdr submission.(b)(4).No photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.
 
Event or Problem Description
It was reported manometers that are used are leaking when connected to the stopcock.Email verbatim: "good afternoon, the manometers that are used in the department of neuroradiology, lot# 000141691, are leaking when connected to the stopcock.This may cause an incorrect reading when measuring pressures.Reference # (b)(4).Description is "manometer, 550 ml, three  way stopcock.Company is carefusion.Hospital storeroom bin # is (b)(4).We do have another lot that does not leak, # (b)(4).But we only have 2.I will need more shortly, but not sure what lot will come up from storeroom.I am thankful for any guidance you can give me.Thank you".

Brand Name
MANOMETER TRAY STERILE 10/BX - 4330
Common Device Name
MANOMETER, BLOOD-PRESSURE, VENOUS
MDR Report Key12536485
Report Number1625685-2021-00064
Device Sequence Number1337269
Product Code KRK
UDI-Device Identifier10885403076145
UDI-Public(01)10885403076145
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4330
Device Catalogue Number4330
Device Lot NumberUNKNOWN
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date09/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;